Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sugar level high. Prescribed triclazane. Taking gliclazide, metformin hydrochloride. Correct medication?

hello sir, I am a 50 yrs old female, today my blood report shows a very high sugar level fasting 339 and pp 480, as here is no diabetologist , the general practitioner has prescribe the Tablet new triclazane 80 twice daily.(gliclazide 80 mg, metformin hydrochloride 500 mg,pioglitazane15mg. please help me minati misra,shillong
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hello madam

i do understand that you are a 50 year old female with diabetes and high blood sugar. Triclazane is a good medicine, but pioglitazone in it may cause weight gain and so monitor for your weight. if your sugars does not come down or if have symptoms, i would prefer to put you on insulin. once blood sugars are controlled, then we can change to medicine.

Remember that diet and exercise are equally important to bring down your sugars

Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor